RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2008, Volume 2, Issue 2, Pages 35–40 (Mi ia94)  

Some bounds for closed to absorbing Markov models

A. I. Zeifmanabc, A. V. Chegodaevb, V. S. Shorgina

a Institute for Problems of Informatics RAS
b Vologda State Pedagogical University
c VSCC CEMI RAS

Abstract: Nonstationary continuous-time Markov models with “almost absorbing” zero state are considered. Such models describe some problems of queueing theory. The properties and bounds for the limit characteristics of such models are obtained. Simple continuous-time random walks as example of considered models are also studied.

Keywords: queueing networks; continuous-timeMarkov chains; ergodicity; birth and death process; simple random walk

Full text: PDF file (158 kB)
References: PDF file   HTML file

Document Type: Article

Citation: A. I. Zeifman, A. V. Chegodaev, V. S. Shorgin, “Some bounds for closed to absorbing Markov models”, Inform. Primen., 2:2 (2008), 35–40

Citation in format AMSBIB
\Bibitem{ZeiCheSho08}
\by A.~I.~Zeifman, A.~V.~Chegodaev, V.~S.~Shorgin
\paper Some bounds for closed to absorbing Markov models
\jour Inform. Primen.
\yr 2008
\vol 2
\issue 2
\pages 35--40
\mathnet{http://mi.mathnet.ru/ia94}


Linking options:
  • http://mi.mathnet.ru/eng/ia94
  • http://mi.mathnet.ru/eng/ia/v2/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Информатика и её применения
    Number of views:
    This page:106
    Full text:33
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019